Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Knee pain, pain in thighs. On Hilin GM. Are there any alternates?

hello doctor,i'm 42yrs.old lady n getting unusual knee pain sometimes while walking,climbing stairs,driving. i feel sometimes i'm unable to walk properly n there is some pain i feel goes down from my thighs to toes (it happened only twice) i'm worried as i think if i walk or stand more the pain will aggrevate,, i 've stopped my morning walk of 20--30 min /5 days a week .i'm taking ostocalcium tab 1-1 daily since last 6-7 months, i've also taken calciferol sachets1/ 5weeks,,now i,m taking once a month as prescribed by my orthosurgeon ,, yesterday he made me start this HILIN-GM 1-1 DAILY for a month(after telling him this recent situation of mine),,my concern is should i start this medicine or go for some alternative,,,,. thks..shilpa

Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi Shilpa, pl note down your's weight that is very much important in this situation, if you are obese than pl reduce your weight that is first step for your treatment. Osteoarthritis and rheumatoid arthritis are the two big factors for knee joints pain besides overweight. Other reasons may be there. Don't be in panic, ayurvedic treatment is there for this disease. Cartilages of your's knee joints should be in healthy condition. Try to consult another doc, if not satisfied with the tt of one.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor